# SDR AALA201801199028

- Difficulty date: January 17, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N974UY
- Make and model: Airbus A321-231
- Aircraft serial: 4898
- Aircraft time: 22,133 hours, 8,230 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Row 9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED FLOOR EMERGENCY LIGHT ROW 9, DAMAGED.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY AT ROW 9 AND PERFORMED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-13-0401.
